# SDR AU000919

- Difficulty date: September 26, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 31039081
- Condition: Cracked
- Location: Lt Prop Governor
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(AUS) LT PROPELLER GOVERNOR RESET TUBE CRACKED AT FLARE. LOSS OFAPPROXIMATELY THREE LITRES OF ENGINE OIL. TUBE IS A PER SBTPE331-A77-0072 ITEM.
